10 results for hyperbolic.

Parameters for your search query:
Keyword    hyperbolic

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 3338Downloads: 2288
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Double Inequality for the Harmonic Number in Terms of the Hyperbolic Cosine
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 223-225. DOI: 10.12691/tjant-2-6-6
Pub. Date: December 21, 2014Views: 9697Downloads: 6273
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 20, 2014Views: 15105Downloads: 9110Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Refinements and Sharpening of some Huygens and Wilker Type Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 134-139. DOI: 10.12691/tjant-2-4-6
Pub. Date: August 28, 2014Views: 11564Downloads: 6547Citations: 9
Open AccessArticle
Export: RIS | BibTeX | EndNote
One Class of Stable Difference Schemes for Hyperbolic System
American Journal of Numerical Analysis. 2014, 2(3), 85-89. DOI: 10.12691/ajna-2-3-4
Pub. Date: April 09, 2014Views: 13259Downloads: 8659
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Approximation (ziti's δ-scheme) of the Entropic (Admissible) Solution of the Hyperbolic Problems in One and Several Dimensions: Applications to Convection, Burgers, Gas Dynamics and Some Biological Problems
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 98-108. DOI: 10.12691/tjant-4-4-3
Pub. Date: September 02, 2016Views: 14776Downloads: 12551
Figure of 27
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Analytic Curve of C2 which is not Omitted by Every Fatou-Bieberbach Domain
American Journal of Mathematical Analysis. 2015, 3(1), 19-20. DOI: 10.12691/ajma-3-1-4
Pub. Date: February 13, 2015Views: 6614Downloads: 4460
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
Assessing Chinese Commercial Bank Technical Efficiency Using Parametric Hyperbolic Distance Function Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 20-25. DOI: 10.12691/ajams-2-6A-4
Pub. Date: November 28, 2014Views: 12888Downloads: 9077
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Priori Error Analysis and Numerical Simulation of Fully Discrete H1-Galerkin Mixed Element Method for Nonlinear Pseudo-Hyperbolic Equation
American Journal of Numerical Analysis. 2014, 2(2), 55-59. DOI: 10.12691/ajna-2-2-4
Pub. Date: March 07, 2014Views: 12713Downloads: 7761
Open AccessArticle
Export: RIS | BibTeX | EndNote
Can Time in Special Relativity Appear Frozen despite the Clock Hypothesis Says it Cannot?
International Journal of Physics. 2013, 1(6), 146-150. DOI: 10.12691/ijp-1-6-3
Pub. Date: November 29, 2013Views: 12242Downloads: 7021
Figure of 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types